×

zbMATH — the first resource for mathematics

Asymptotic analysis of some abstract evolution equations. (English) Zbl 0347.47021

MSC:
47D03 Groups and semigroups of linear operators
47A55 Perturbation theory of linear operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Davies, E.B, Markovian master equations, Commun. math. phys., 39, 91-110, (1974) · Zbl 0294.60080
[2] Davies, E.B, Markovian master equations, II, Math. ann., 219, 147-158, (1976) · Zbl 0323.60061
[3] Davies, E.B, Markovian master equations, III, Ann. inst. H. Poincaré sect. B, 11, 265-273, (1975) · Zbl 0323.60062
[4] Davies, E.B, Resonances, spectral concentration and exponential decay, Lett. math. phys., 1, 31-35, (1975) · Zbl 0346.47019
[5] Davies, E.B; Eckmann, J.-P, Time decay for fermion systems with persistent vacuum, Helv. phys. acta., 48, 731-742, (1975)
[6] Feller, W, ()
[7] Frieman, E.A; Goldman, R, Propagation of correlations in a Boltzmann gas, J. mathematical phys., 7, 2153-2170, (1966)
[8] Goldman, R; Frieman, E.A, Logarithmic density behaviour of a non-equilibrium Boltzmann gas, J. mathematical phys., 8, 1410-1426, (1967) · Zbl 0166.23701
[9] Gorini, V; Kossakowski, A, N-level system in contact with a singular reservoir, J. mathematical phys., 17, 1298-1305, (1976)
[10] Hepp, K; Lieb, E.H, Phase transitions in reservoir-driven open systems with applications to lasers and superconductors, Helv. phys. acta, 46, 573-603, (1973)
[11] {\scJ. S. Howland}, “The Livsic Matrix in Perturbation Theory,” preprint. · Zbl 0367.47010
[12] Kato, T, Perturbation theory for linear operators, (1966), Springer · Zbl 0148.12601
[13] Kurtz, T.G, A limit theorem for perturbed operator semigroups with applications to random evolutions, J. functional analysis, 12, 55-67, (1973) · Zbl 0246.47053
[14] Palmer, P.F, D.phil. thesis, (1976), Oxford
[15] Papanicolaou, G.C, Asymptotic analysis of transport processes, Bull. amer. math. soc., 81, 330-392, (1975) · Zbl 0361.60056
[16] Papanicolaou, G.C, Some probabilistic problems and methods in singular perturbations, Rocky mt. J. math., 6, 653-674, (1976) · Zbl 0365.60049
[17] Papanicolaou, G.C; Varadhan, S.R.S, A limit theorem with strong mixing in Banach space and two applications to stochastic differential equations, Comm. pure appl. math., 26, 497-524, (1973) · Zbl 0253.60065
[18] Pulè, J.V, The Bloch equations, Commun. math. phys., 38, 241-256, (1974) · Zbl 0311.60006
[19] Simon, B, Resonances in n-body quantum systems with dilatation analytic potentials and the foundations of time-dependant perturbation theory, Ann. of math., 97, 247-274, (1973) · Zbl 0252.47009
[20] Sz.-Nagy, B; Foiaş, C, Harmonic analysis of operators on Hilbert space, (1970), North-Holland Amsterdam · Zbl 0201.45003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.